RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



PFMT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


PFMT, 2011, Issue 1(6), Pages 69–78 (Mi pfmt88)  

MATHEMATICS

Approximation of continuous functions by rational Pad–Chebyshev fractions

Yu. A. Labych, A. P. Starovoitov

F. Skorina Gomel State University, Gomel

Abstract: The paper is concerned with the description of the asymptotic behaviour of parabolic sequences of the elements of Pade–Chebyshev table for some continuous functions represented by Chebyshev series. The asymptotic form of the best rational approximations for such functions is determined.

Keywords: best approximations in the uniform norm, PadeChebyshev approximant, trigonometric Pade approximant, rational approximation, the accurate constants of rational approximation

Full text: PDF file (430 kB)
References: PDF file   HTML file
UDC: 517.538.52+517.538.53
Received: 17.02.2011

Citation: Yu. A. Labych, A. P. Starovoitov, “Approximation of continuous functions by rational Pad–Chebyshev fractions”, PFMT, 2011, no. 1(6), 69–78

Citation in format AMSBIB
\Bibitem{LabSta11}
\by Yu.~A.~Labych, A.~P.~Starovoitov
\paper Approximation of continuous functions by rational Pad--Chebyshev fractions
\jour PFMT
\yr 2011
\issue 1(6)
\pages 69--78
\mathnet{http://mi.mathnet.ru/pfmt88}


Linking options:
  • http://mi.mathnet.ru/eng/pfmt88
  • http://mi.mathnet.ru/eng/pfmt/y2011/i1/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •  ,
    Number of views:
    This page:137
    Full text:76
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019